# SDR SWAA2019091236844

- Difficulty date: August 28, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO FLOOR SPLICE STRAP CORRODED AT BS 887, BETWEEN RBL 10 TO LBL 10.  R&R SPLICE STRAP IAW SRM & DWG.
